# SDR SWAA2022031163061

- Difficulty date: July 3, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 37,921 hours, 22,762 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER RIGHT WHEEL WELL AT RBL 24.5 IS CRACKED / REMOVED AND REPLACED VERTICAL STIFFENER IN RIGHT WHEEL WELL AT RBL 24.5 PER SRM 51-40-02
